# SDR HALA0600425

- Difficulty date: June 1, 2006
- Submitted: June 2, 2006
- Operation: Air carrier
- Aircraft: N478HA
- Make and model: Boeing 717-200
- Aircraft serial: 55123
- Aircraft time: 7,230 hours, 17,925 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cabin
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING APPROACH & LANDING F/A REPORTED A RUBBER LIKE BURNING SMELL IN THE CABIN.  DURING TAXI-IN THE RIGHT PACK OFF LEVEL 2 ALERT ILLUMINATED.  OK TO CONTINUE PER MEL 21-51-01.
